| Catalog Number |
ROB10024 |
| Medical Device Problem Code |
Application Program Problem: Parameter Calculation Error (1449)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a cori assisted ukr surgery using one (1) real intelligence cori, after completing all cuts with the bur, surgeon noted that the femur lug holes were very medial.Looking at the plan, the model looked more centered than how medial the lugs looked on the bone.The surgeon's distal landmark looked very lateral but should be there center with how medial the lugs were.Surgeon adjusted size and used real through trials to correct peg hole position.It does not appear that tracker moved as the rom and final numbers looked like plan.The procedure was resumed, after a non-significant delay, with a change in surgical technique (manual procedure).No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.